Common fixed-point results for nonlinear contractions in ordered partial metric spaces

By Bessem Samet, Miloje Rajovic, Rade Lazovic, Rade Stojiljkovic. 2011

82 citations recorded by the source corpus.

In this paper, a new class of a pair of generalized nonlinear contractions on partially ordered partial metric spaces is introduced, and some coincidence and common fixed-point theorems for these contractions are proved. Presented theorems are twofold generalizations of very recent fixed-point theorems of Altun and Erduran (Fixed Point Theory Appl 2011(Article ID 508730):10, 2011), Altun et al. (Topol Appl 157(18):2778-2785, 2010), Matthews (Proceedings of the 8th summer conference on general topology and applications, New York Academy of Sciences, New York, pp. 183-197, 1994) and many other known corresponding theorems.2000 Mathematics Subject Classifications: 54H25; 47H10.

Subfields: Geometry and Topology

View Paper: https://www.semanticscholar.org/paper/b685508cbc576b8e90f02ec0143355654acd0b56